# SDR SWIA202507030623

- Difficulty date: June 23, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 21,419 hours, 12,961 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 10012463
- Part serial: 2015050020
- Condition: Faulted
- Location: Rt Engine
- Part time: 25,151 hours, 14,993 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SUFFERED LOSS OF PRESSURIZATION TWICE. BLEED 2 FAIL CAUTION IN FLIGHT OCCURRED TWICE. BOTH AT FL220. RAN QRH FOR BOTH OCCURRENCES. CAUTIONS AND ADVISORIES PRESENT USING EVENT WERE: ICE CONDITION, PACK 1 OFF, BLEED 2 FAIL.  (FLIGHT 5746 - FILED CLOSED)IDENTIFIED CMC CODE 361-001-42 UPON ARRIVAL TO AIRCRAFT. DUE TO ODI EVENT, REMOVED AND REPLACED RH ENGINE HPSOV REFERENCING APPLICABLE STEPS OF AMM 36-11-01. LEAK CHECK OF RH ENGINE HPSOV GOOD AT THIS TIME. REMOVED AND REPLACED RH TORQUE MOTOR CONTROLLER REFERENCING APPLICABLE STEPS OF AMM 36-11-06. LEAK CHECK OF RH TORQUE MOTOR CONTROLLER GOOD AT THIS TIME. FUNCTIONAL TESTS OF RH HPSOV AND RH NAPRSOV GOOD AT THIS TIME. REMOVED AND REPLACED RH BLEED OVERPRESSURE HPSOV SWITCH REFERENCING APPLICABLE STEPS OF 36-14-08. FUNCTIONAL TEST OF RH BLEED OVERPRESSURE HPSOV SWITCH GOOD AT THIS TIME. PERFORMED CABIN PRESSURIZATION USING RH ENGINE AS BLEED SOURCE RUNNING ONLY RH PACK REFERENCING APPLICABLE STEPS OF AMM 21-31-00. NO LOSS OF PRESSURIZATION NOTED, ALSO NO ABNORMAL FLUCTUATIONS DURING PRESSURIZATION.
